# SDR C1HA200685001

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK AT RBL 45 HAS CORROSION AT STA 480.  FOUND CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1.  REMOVED SEAT TRACK IAW B727 SRM 51-30-2, FABRICATED NEW TRACK USING BAC 1520-792-7178 IAW B727 SRM 53-10-2, ALODINE & PRIME IAW B727 SRM 51-10-2.
